# SDR UPS99529153

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK OVERWING LONGITUDINAL BEAM HAS CORROSION ALONG OUTBOARD FLANGE AT BS 900 TO 1040 RBL 45 WL 208. REMOVED CORROSION ON LONGITUDINAL BEAM FROM BS 900 TO 1040, FOUND SEVERAL AREAS OUT OF LIMITS. REMOVED CORRODED LONGITUDINAL BEAM AND INSTALLED NEW LONGITUDINAL BEAM.  ALL WORK DONE IAW SRM 51-40-02, SRM 53-00-51, SRM 51-40-05 AND SRM 51-20-05.
